Selectivity of almost disjoint families
Acta Universitatis Carolinae. Mathematica et Physica, Tome 41 (2000) no. 2, pp. 13-21
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2000_41_2_a3,
author = {Hru\v{s}\'ak, M.},
title = {Selectivity of almost disjoint families},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--21},
year = {2000},
volume = {41},
number = {2},
mrnumber = {1802331},
zbl = {0992.03053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2000_41_2_a3/}
}
Hrušák, M. Selectivity of almost disjoint families. Acta Universitatis Carolinae. Mathematica et Physica, Tome 41 (2000) no. 2, pp. 13-21. http://geodesic.mathdoc.fr/item/AUCMP_2000_41_2_a3/